# SDR SWAA2022061617642

- Difficulty date: June 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 19,919 hours, 9,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH OVERWING EXIT SIGN BASE DAMAGED (L1207) / [01] R/R EXIT INDICATOR R/H ASSY AT FWD RH OVERWING (L1207) IAW AMM 33-51-01 OPS CHECK OK NO DEFECTS NOTED
